# SDR 39NR2013082833

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545498
- Condition: Corroded
- Location: Left Wing
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND CORROSION IN LT WING AT T/E WBL 360 OTBD SIDE OF NR 1 FLAP TRACK FAIRING.  REPAIRED IAW REF ID 2013040900080-000 3D1, ISSUED MAY 22, 2013.
